# SDR USAA2012071000004

- Difficulty date: July 8, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N282AY
- Make and model: Airbus A330-243
- Aircraft serial: 1069
- Aircraft time: 12,091 hours, 1,594 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT ATTENDANT AND SEVERAL PASSENGERS DETECTED ODOR NEAR ROW 14AC.  AN ON BREAK PILOT DETECTED NO ODOR.  DURING LATER PORTION OF FLIGHT TWO OTHER PILOTS DETECTED NO ODOR.  DURING DESCENT, FLIGHT ATTENDANT ADVISED 3 OTHER FLIGHT ATTENDANTS EXPERIENCING HEADACHES AND NAUSEA. 1 FLIGHT ATTENDANT UTILIZED OXYGEN & WAS MET BY PARAMEDICS FOR EVALUATION.  WE WERE INFORMED THESE SYMPTOMS WERE EXPERIENCED BY THE 3 FLIGHT ATTENDANTS WORKING LEFT SIDE OF A/C.  THEY INDICATED NO ODOR PRESENT AT THAT TIME.  MAINTANCE RAN AIRCRAFT WITH PACKS AND ALL ELECTRICAL POWER FOR APPROXIMATELY 12 HOURS, NO SMELL OR ODORS NOTED AT THIS TIME.
